MathSciNet Relay Station
MathSciNet bibliographic data
MR2314252 (2008c:65145) 65J15
Rafiq, Arif On the convergence of the three-step iteration process in the class of quasi-contractive operators. Acta Math. Acad. Paedagog. Nyházi. (N.S.) 22 (2006), no. 3, 305–309 (electronic).
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement